uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A phylogenetic comparative method for studying multivariate adaptation
Mathematical Sciences, Chalmers University of Technology and the University of Gothenburg.
Chalmers University of Technology and the University of Gothenburg.
University of Gothenburg.
Show others and affiliations
2012 (English)In: Journal of Theoretical Biology, ISSN 0022-5193, E-ISSN 1095-8541, Vol. 314, 204-215 p.Article in journal (Refereed) Published
Abstract [en]

Phylogenetic comparative methods have been limited in the way they model adaptation. Although some progress has been made, there are still no methods that can fully account for coadaptationbetween traits. Based on Ornstein-Uhlenbeck (OU) models of adaptive evolution, we present a method,with R implementation, in which multiple traits evolve both in response to each other and, as inprevious OU models, to fixed or randomly evolving predictor variables. We present the interpretation ofthe model parameters in terms of evolutionary and optimal regressions enabling the study of allometric and adaptive relationships between traits. To illustrate the method we reanalyze a data set of antlerand body-size evolution in deer (Cervidae).

Place, publisher, year, edition, pages
2012. Vol. 314, 204-215 p.
Keyword [en]
Ornstein–Uhlenbeck process, Multivariate phylogenetic comparative method, Adaptation, Optimality, Allometry
National Category
Probability Theory and Statistics Evolutionary Biology
Identifiers
URN: urn:nbn:se:uu:diva-241890OAI: oai:DiVA.org:uu-241890DiVA: diva2:781842
Available from: 2015-01-19 Created: 2015-01-19 Last updated: 2017-12-05

Open Access in DiVA

No full text

Authority records BETA

Bartoszek, Krzysztof

Search in DiVA

By author/editor
Bartoszek, Krzysztof
In the same journal
Journal of Theoretical Biology
Probability Theory and StatisticsEvolutionary Biology

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 347 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf